Please rotate your phone to landscape.

IESA AI Summit

The Hyderabad Chapter of The India Electronics and Semiconductor Association (IESA) brings to you on April 07 & April 08 2021, the first-of-its kind online summit , themed "Driving Next Generation of Innovation". The Objective of this Global Summit is to share insights about how AI is driving the global hardware and software ecosystem.

April 07 & 08, 2021

09:00 AM IST

00

Days

00

Hours

00

Minutes

00

Seconds

Speakers

IAS, Secretary, MeitY

Shri Ajay Prakash Sawhney

MeitY

IAS, Principal Secretary, Govt of Telangana

Shri Jayesh Ranjan

Govt of Telangana

Sr. Director of AI, Xilinx

Yi Shan

Xilinx

CEO & Co-Founder, Blaize

Dinakar Munagala

Blaize

Chairperson, IESA

Dr. Satya Gupta

IESA and Seedeyas Innovations

Managing Partner, Tallwood Venture Capital, Chairman of the Board, Blaize Inc

Dado Banatao

Tallwood Venture Capital & Blaize

VP and GM, Intel

Sambit Sahu

Intel

Co-Founder, Global IIT Artificial and Machine Learning Forum

Tushar Kant

Global IIT Artificial and Machine Learning Forum

Nanyang Technological University (NTU)

Prof Mohamed Mostafa Sabry Aly

Nanyang Technological University

Founding Team and VP Systems, SiMa.AI

Kavitha Prasad

SiMa.A

CEO, Axiado

Gopi Sirineni

Axiado

Founder and MD, Svaya Robotics

Vijay R. Seelam

Svaya Robotics

Founding Partner, Pi Ventures

Manish Singhal

Pi Ventures

COO, Cyient

Karthik Natarajan

Cyient

VP Technology AI - Vision & Learning, Smartron

Dr. Ganesh Bhokare

Smartron

SVP & Global Head Analytics & AI CoE, Happiest Minds

Ajay Agrawal

Happiest Minds

Director, Google Research India

Manish Gupta

Google Research India

President and CEO, Cornami Inc

Walden Rhines

Cornami Inc.

Founder & CEO, ATAI

Gangadhar Gude

ATAI

VP - Product and BD, Syntiant

Mallik M

Syntiant

Head of Customer Experience, Blaize

Shawn Holiday

Blaize

Vice President, Silabs India

Dr Manish Kothari

Silabs India

Corp VP, Platform and Software Engineering, AMD

Jay Hiremath

AMD

Head of Smart Cities, Qualcomm

Sanjeet Pandit

Qualcomm

Director - Business Development, MediaTek

Raghavan Sampath

MediaTek

CMO, Cepton

T. R. Ramachandran

Cepton

Director, GMR Airports

SGK Kishore

GMR Airports

Global Director - AI Consulting Partners, NVIDIA

Sundara Ramalingam N

NVIDIA

Head, Translational Research, A2I2, Deakin University

Prof Rajesh Vasa

Deakin University

Founder and CEO, Myelin Foundry

Dr Gopichand Katragadda

Myelin Foundry

CEO, NIRAMAI Health Analytix

Dr. Geetha Manjunath

NIRAMAI Health Analytix

CEO-SRiX, SR University

Sreedevi Devireddy

SRiX, SR University

AI Centre of Excellence, IIT Kharagpur

Prof. Sudeshna Sarkar

IIT Kharagpur

CCO, AICTE

Dr. Buddha Chandrashekar

AICTE

Professor, University of Hyderabad

Dr Atul Negi

University of Hyderabad

Head of AIML & Datascience, Micron Technology

Koushik Ragavan

Micron Technology

Group Engineering Manager, Microsoft India

Purushottam Kulkarni

Microsoft India

VP, Data Platforms Group & GM, AI Products Group, Intel India

Srinivas Lingam

Intel India

Senior Director, MeitY

Dr Ajai Garg

MeitY

CEO & MD, MosChip Semiconductor Technology Ltd, Chair, IESA Hyderabad Chapter

Venkata Simhadri

MosChip & IESA Hyderabad Chapter

Vice President Processor Systems and Site Director Xilinx Inc
Co-Chair, IESA Hyderabad Chapter

Ajay Naini

Xilinx

Lead – AI S/W Development Group, Qualcomm India

Madhu Kandasamy

Qualcomm India

VP of Marketing and Business Development, MosChip

Swamy Irrinki

MosChip

Product Marketing Manager, FPGA Business Unit, Microchip

Diptesh Nandi

Microchip

Director - Client Engineering, Blaize

Tapan Joshi

Blaize

VP, ATAI

Venkata Suresh Babu Pasupuleti

ATAI

Founder & CEO, Manjeera Digital Systems

Venu Kandadai

Manjeera Digital Systems

Chief Scientist/Senior Director-AI, Alpha IC

Sooraj K C

Alpha IC

Agenda

Morning Session - Impact of AI on the Semicon Industry

All timings are in IST


09:00 - 09:40 hrs
Program Inauguration

40 mins

Shri Ajay Prakash Sawhney, IAS, Secretary, MeitY (Chief Guest)
Shri Jayesh Ranjan, IAS, Principal Secretary, Govt of Telangana (Guest of Honor)
Dr. Satya Gupta, Chairperson, IESA

09:40 - 10:10 hrs
Keynote Address 1: AI, Innovation & Entrepreneurship

30 mins

Dado Banatao, Managing Partner, Tallwood Venture Capital, Chairman of the Board, Blaize Inc

10:10 - 10:40 hrs
Keynote Address 2: AI In The Real World

30 mins

Dinakar Munagala, CEO & Co-Founder, Blaize

10:40 - 11:30 hrs
Panel Discussion 1: Edge Computing Vs Cloud Computing

50 mins

Sambit Sahu, VP and GM, Intel (Chair)
Tushar Kant, Co-Founder, Global IIT Artificial and Machine Learning Forum
Prof Mohamed Mostafa Sabry Aly, Nanyang Technological University (NTU)
Kavitha Prasad, Founding Team and VP Systems, SiMa.AI
Gopi Sirineni, CEO, Axiado

11:30 - 12:00 hrs
Keynote Address 3: AI Trends and Solutions

30 mins

Yi Shan, Sr. Director of AI, Xilinx

Afternoon Session - AI / ML Applications

All timings are in IST


15:00 - 16:00 hrs
Product Demo

60 mins

- MosChip - Swamy Irrinki, VP of Marketing and Business Development - ASIC Platform for AI Enabled Edge Devices
- Microchip - Diptesh Nandi, Product Marketing Manager, FPGA Business Unit - VectorBlox AI/ML
- Blaize - Tapan Joshi, Director Client Engineering

16:00 - 16:30 hrs
Session 1: AI/ML Applications for Robotics

30 mins

Vijay R. Seelam, Founder and MD, Svaya Robotics

16:30 - 17:30 hrs
Panel Discussion 2: India's Role in building AI Software

60 mins

Ajay Agrawal, SVP & Global Head Analytics & AI CoE, Happiest Minds (Chair)
Manish Singhal, Founding Partner, Pi Ventures
Karthik Natarajan, COO, Cyient
Koushik Ragavan,Head of AIML & Datascience, Micron Technology
Purushottam Kulkarni, Group Engineering Manager, Microsoft India

17:30 - 18:00 hrs
Session 2: AI/ML for Automotive Applications

30 mins

Dr. Ganesh Bhokare, VP Technology AI - Vision & Learning, Smartron

18:00 - 18:30 hrs
Session 3: AI for Social Empowerment

30 mins

Manish Gupta, Director, Google Research India

18:30 - 19:00 hrs
Keynote Address 4: AI @ Population Scale

30 mins

Srinivas Lingam, VP, Data Platforms Group & GM, AI Products Group, Intel India

Morning Session - AI System Level Solutions

All timings are in IST


09:00 - 09:30 hrs
Session 4: AI/ML for security

30 mins

Walden Rhines, President and CEO, Cornami Inc

09:30 - 10:20 hrs
Panel Discussion 3: Industrial Applications of AI

50 mins

Gangadhar Gude, Founder & CEO, ATAI (Chair)
Mallik M, VP - Product and BD, Syntiant
Shawn Holiday, Head of Customer Experience, Blaize
Dr Manish Kothari, Vice President, Silabs India

10:20 - 10:45 hrs
Keynote Address 5: The New Systems thinking to drive HPC & ML

25 mins

Jay Hiremath, Corp VP, Platform and Software Engineering, AMD

10:45 - 11:35 hrs
Panel Discussion 4: AI for Smart Cities

50 mins

Sanjeet Pandit, Head of Smart Cities, Qualcomm (Chair)
Raghavan Sampath, Director - Business Development, MediaTek
T. R. Ramachandran, CMO, Cepton
SGK Kishore, Director, GMR Airports

11:35 - 12:00 hrs
Session 5: Advancements in Semicon for AI/ ML applications

25 mins

Sundara Ramalingam Nagalingam, Global Director - AI Consulting Partners, NVIDIA

Afternoon Session - Academic Research & Start-ups in AI/ML

All timings are in IST


15.00 - 16:00 hrs
Product Demo

60 mins

- ATAI - Venkata Suresh Babu Pasupuleti, VP - At Edge, At Co
- Manjeera Systems - Venu Kandadai, Founder & CEO - AI Inference Accelerator
- Alpha IC - Sooraj K C, Chief Scientist/Senior Director-AI, Alpha IC

16:00 - 16:30 hrs
Session 6: Academic contributions in AI /ML

30 mins

Prof Rajesh Vasa, Head, Translational Research, A2I2, Deakin University

16:30 - 17:00 hrs
Session 7: Transforming Products & Services using AI

30 mins

Dr Gopichand Katragadda, Founder and CEO, Myelin Foundry

17:00 - 17:30 hrs
Keynote Address 6: Embedded AI

30 mins

Madhu Kandasamy, Lead – AI S/W Development Group, Qualcomm India

17:30 - 17:55 hrs
Session 8: AI in Medical Imaging

25 mins

Dr. Geetha Manjunath, CEO, NIRAMAI Health Analytix

17:55 - 18:45 hrs
Panel Discussion 5: Academia's role in making India the AI Hub

50 mins

Sreedevi Devireddy, CEO-SRiX, SR University
Prof. Sudeshna Sarkar, AI Centre of Excellence, IIT Kharagpur
Dr. Buddha Chandrashekar, CCO, AICTE
Dr Atul Negi, Professor, University of Hyderabad
Dr Ajai Garg, Senior Director, MeitY

18:45 - 19:00 hrs
Valedictory / Closing remarks

15 mins

Venkata Simhadri, CEO & MD, MosChip Semiconductor Technology Ltd, Chair, IESA Hyderabad Chapter
Ajay Naini, Vice President Processor Systems and Site Director Xilinx Inc, Co-Chair, IESA Hyderabad Chapter

Core Committee

CEO, Pi Square Technologies

Srinivas Raju

Pi Square Technologies

Senior Director Engineering, Intel

Shrinivas Bairi

Intel

Country Head and Vice President, Blaize India

Kamal Jain

Blaize India

VP of Marketing and Business Development, MosChip

Swamy Irrinki

MosChip

Technical Program Manager, Intel Corporation

Hariom Pandey

Intel Corporation

Co-Founder, Smartrin Technology Labs; Freelance Tech Consultant

Ravi Tirumalaraju

Smartrin Technology Labs

Director of Operations, QuickCore Technologies Inc

Satish Ayenampudi

QuickCore Technologies Inc

Associate Manager - Digital Marketing, MosChip

Mustaqh Ali Shaik

MosChip

CEO-SRiX, SR University

Sreedevi Devireddy

SRiX, SR University

Founder & CEO, ATAI

Gangadhar Gude

ATAI

CEO & MD, MosChip Semiconductor Technology Ltd, Chair, IESA Hyderabad Chapter

Venkata Simhadri

MosChip & IESA Hyderabad Chapter

Vice President Processor Systems and Site Director Xilinx Inc, Co-Chair, IESA Hyderabad Chapter

Ajay Naini

Xilinx & IESA Hyderabad Chapter

ASIC Head, Micron India

Subhash Chintamaneni

Micron India

Chairman, IESA

Dr Satya Gupta

IESA and Seedeyas Innovations

CEO and Chairman, AlphaICs Corporation & IESA EC

Pradeep Vajram

AlphaICs Corporation & IESA EC

LinkedIn
Twitter
Youtube live
Facebook Live